# SDR DALA2022062304388

- Difficulty date: June 22, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 83,291 hours, 38,453 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cold Solder Jt
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3230 NEED TO COLDWORK HOLE 8 AND HOLE 9 IN ACCORDANCE WITH WORK CARD 5311-01171-03A. CORRECTIVE ACTION: COMPLIED WITH COLD WORKING. OK FOR SERVICE. (2289588)
